MathSciNet Relay Station
MathSciNet bibliographic data
MR687622 (85d:11105) 11T99 (11E45 11E76)
Goldman, Jay R. Numbers of solutions of congruences: Poincaré series for strongly nondegenerate forms. Proc. Amer. Math. Soc. 87 (1983), no. 4, 586–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement